Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/711

Title: Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
Authors: Davies, Ian M.
Truman, Aubrey
Zhao, Huaizhong
Issue Date: 2001
Description: This is a pre-print. The definitive version: DAVIES, TRUMAN and ZHAO, 2002. Stochastic heat and Burgers equations and their singularities. I. Geometrical properties. Journal of Mathematical Physics, 43(6), pp. 3293-3328.
URI: https://dspace.lboro.ac.uk/2134/711
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
01-44.pdf1.85 MBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.